# SDR 2005FA0000912

- Difficulty date: May 25, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Make and model: Doug MD 900
- System (JASC): 3252 · Shimmy Damper
- Part: Cylinder
- Part number: 39346901
- Condition: Delaminated
- Location: Shimmy Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHROME HAS DELAMINATED IN CYLINDER BORE.  IMPROPER PLATING.  IMPROVE CHROME PLATING METHOD TO IMPROVE ADHESION TO CYLINDER. (K) (REF: 195920/JMG)
